# SDR 2007UALA00081

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EXTERIOR FUSELAGE SKIN APPROX STA 253 BETWEEN STR 25R & 24R HAS A DENT.  ACCOMPLISHED MANUFACTURED AND INSTALLED DOUBLER AND STRUCTURAL FILLER.
